# SDR 20000501SH037

- Difficulty date: May 1, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Make and model: Boeing 757*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 273N20891
- Condition: Mismanufactured
- Location: Shuttle Valve
- Part time: 127 hours
- Component: Shuttle Valve Module, Boeing
- Component part number: 273N209881
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUID PORT NOT DRILLED IN THE MANIFOLD COMPLETELY FOR PROP ''P''.
